An equivalent formulation of the Dirichlet problem for the biharmonic equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1818-1823
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_10_a18,
author = {V. M. Yakovlev},
title = {An equivalent formulation of the {Dirichlet} problem for the biharmonic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1818--1823},
year = {1986},
volume = {22},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_10_a18/}
}
V. M. Yakovlev. An equivalent formulation of the Dirichlet problem for the biharmonic equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 10, pp. 1818-1823. http://geodesic.mathdoc.fr/item/DE_1986_22_10_a18/